Jun. 19th, 2012

[identity profile] shinedsprite.livejournal.com
Hey everyone, I have a question!
I was prescribed the microgynon pill to delay my period as I'm going away this Thursday for two weeks and can't really be on.
Unfortunately, I think she told me the wrong thing! I have only have about a 21 day gap between each period which meant that I would come on halfway through. The doctor said to start taking the pill the first day of my period before I go which was the 6th June. So I did that, but I have now been on my period non stop since then! It was very brown/black at the beginning - which is unusual for me - and on recommendation from a friend, I stopped taking the pill last friday. Now my period seems to have gone back to "normal mode" so is now red. I've resigned myself to the fact that I'm going to have to be on at the beginning of the trip, but will my period last as long as it would normally? Or i have managed to freakishly mutate my cylce?
Please help!

June 2012

S M T W T F S
     12
3456789
10111213141516
1718 1920212223
24252627282930

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 26th, 2017 10:35 pm
Powered by Dreamwidth Studios